Communications in Mathematical Physics

Bispectral KP solutions and linearization of Calogero-Moser particle systems

Alex Kasman

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 172, Number 2 (1995), 427-448.

Dates
First available: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104274112

Mathematical Reviews number (MathSciNet)
MR1350415

Zentralblatt MATH identifier
0842.58047

Subjects
Primary: 58F07
Secondary: 35Q58

Citation

Kasman, Alex. Bispectral KP solutions and linearization of Calogero-Moser particle systems. Communications in Mathematical Physics 172 (1995), no. 2, 427--448. http://projecteuclid.org/euclid.cmp/1104274112.


Export citation